# SDR RAAA99E4059

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 1 CHECK, AIRCRAFT DAMAGED BY STAND, HOLE PUNCHED IN FUSELAGE SKIN AT FS 1130 STRINGER 42 DAMAGED.  REPAIRED STRINGER AS PER SRM 53-3-2.  REPAIRED SKIN PER SRM 53-2-1, M-43 NR 238.
